# SDR UPS08853857

- Difficulty date: October 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,076 hours, 52,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK PER DC8 MM 33-50-01-2.  OPS CHECKS GOOD.
